# SDR ASAA11510778

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,686 hours, 6,208 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 16G96X
- Condition: Failed
- Location: Weather Radar
- Part time: 16,884 hours, 5,864 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE PWS FAIL IN TERR MODE AND WXR FAIL IN WXR MODE.  REPLACED WXR ANTENNA REF MM 34 43 11 400 800 34 43 11 000 801 & OPS CHECK OK REF MM 34 43 00 710 802 001.
